Benzos and Mirtazapine — Anyone Taking Them for TINNITUS?

Discussion in 'Support' started by bob bauer, Sep 18, 2017.

    1. bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      Anyone taking mirtazapine and benzos for your TINNITUS.
       
    2. fishbone
      Shitfaced

      fishbone Member Hall of Fame

      Tinnitus Since:
      1988
      Cause of Tinnitus:
      loud noise and very bad sickness
      I been on benzos and it can be effective, but it also has an addiction personality as well...
       
      • Agree Agree x 1
    3. AUTHOR
      AUTHOR
      bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      All these meds are addictive.
       
      • Agree Agree x 1
    4. Marlino
      Cowboy

      Marlino Member

      Location:
      Germany
      Tinnitus Since:
      02/2016
      Cause of Tinnitus:
      unknown
      That is not true. Mirta is not addictive at all.
       
      • Agree Agree x 2
    5. josho771

      josho771 Member

      Location:
      Newcastle, UK
      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      Not sure
      Anti depressants aren't addictive, but yes I take Ativan (lorazepam) for anxiety and it calms me down massively
       
    6. grate_biff
      In pain

      grate_biff Member Benefactor

      Location:
      Moss, Norway
      Tinnitus Since:
      09/2014
      Cause of Tinnitus:
      Acoustic trauma using headphones
      Still its hell when one try and get off of them. I would say they definitely are addictive. Talking from experience and thousands of anecdotal stories.

      I think mixing Remeron and benzo is not a good idea either. I think the potensiate each other and make them, each of them, harder to wean off. This is what I gathered from months of own experience and research.

      But yes. They will both have a short-time alleviating effect on T. No question.
      Benzo much more so than Remeron though.

      If there only was a healthy way to stay on benzo for life...
       
    7. linearb
      Psychedelic

      linearb Member Benefactor Hall of Fame

      Location:
      beliefs are makyo and reality ignores them
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      karma
      I use benzos ~0-3 times per month. Previously I had been on them daily for a number of years, and the process of getting off them was ridiculous, uncomfortable and long-lasting.... so now I only use them extremely sparingly.

      "Addictive" is a loaded term; doctors tend to paper over the question, as it relates to antidepressants, by talking about "discontinuation effects" and "rebound effects". We can debate for days whether Mirtazapine is "addictive", but, its "discontinuation effects" are documented.
      https://www.ncbi.nlm.nih.gov/pmc/articles/PMC181176/
       
      • Agree Agree x 1
    8. AUTHOR
      AUTHOR
      bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      Mirtz is addictive, as are the benzos.
       
      • Agree Agree x 1
    9. Jazzer

      Jazzer Member Benefactor Ambassador Hall of Fame Advocate

      Location:
      UK
      Tinnitus Since:
      1/1995
      Cause of Tinnitus:
      Noise
      “We all choose our own poison.
      Psychotherapy never hurt anybody.
      Meditation never hurt anybody.
      Natural cures.....”
       
    10. Anselmo

      Anselmo Member Benefactor

      Location:
      Miami, Florida
      Tinnitus Since:
      1/14
      Cause of Tinnitus:
      Aspirin
      If you take benzo’s and mirtazapine, you will fall down eventually. That is one of the side effects of combining these drugs. You might break a hip-lol.
       
    11. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      Yes. There can be taken together. Try to avoid taking the benzo for an extended period of time and taper very slowly when you stop.

      Out of interest why are you taking both? If Avanza is not giving you the relief you need try another AD.

      All the best.
       
Loading...

Share This Page